IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Congruence of selfadjoint operators
Autor/es:
G. FONGI; A. MAESTRIPIERI
Revista:
POSITIVITY
Editorial:
SPRINGER
Referencias:
Lugar: Basel; Año: 2009 vol. 13 p. 759 - 759
ISSN:
1385-1292
Resumen:
Abstract Given a bounded selfadjoint operator a in a Hilbert space , the aim of this paper is to study the orbit of a, i.e., the set of operators which are congruent to a. We establish some necessary and sufficient conditions for an operator to be in the orbit of a. Also, the orbit of a selfadjoint operator with closed range is provided with a structure of differential manifold.